# SDR JJBA20111003001

- Difficulty date: October 3, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 28,344 hours, 39,249 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Condition: Burned
- Location: Propeller Blade
- Part time: 992 hours, 1,285 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PROP, NR 2 BLADE, EXTERNAL HEATER BURNED.  R & R NR 2 BLADE ON NR 2 PROP IAW 61-10-00.
